# SDR CALA2016061700367

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 98,551 hours, 15,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS1518, LBL 1 TO RBL 3 FLOORBEAM FOUND CORROSION.  CABIN FLOORBEAM AT BS1518, LBL1 TO RBL 3 UPPER CHORD CORROSION REMOVED IAW SRM 51-10-02.  BLENDED AREA D 0.065", ORIGINAL THICKNESS 0.090", WITHIN 2" X 8" LENGTH OUT OF SRM 53-00-51.  ALLOWABLE DAMAGE 1, FIG 101, LIMIT AND FLOORBEAM UPPER CHORD CORROSION.  REMOVED AREA, REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201 AND FORM 44.0008 ATTACHED ITEM 1-18.
